The Annals of Mathematical Statistics

An Approximation to the Distribution of $Q$ (A Variate Related to the Non-Central $t)^1$

D. Hogben, R. S. Pinkham, and M. B. Wilk

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 315-318.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703753

Digital Object Identifier
doi:10.1214/aoms/1177703753

Mathematical Reviews number (MathSciNet)
MR158453

Zentralblatt MATH identifier
0134.14903

JSTOR
links.jstor.org

Citation

Hogben, D.; Pinkham, R. S.; Wilk, M. B. An Approximation to the Distribution of $Q$ (A Variate Related to the Non-Central $t)^1$. Ann. Math. Statist. 35 (1964), no. 1, 315--318. doi:10.1214/aoms/1177703753. https://projecteuclid.org/euclid.aoms/1177703753


Export citation